MathSciNet Relay Station
MathSciNet bibliographic data
MR997567 (90f:35091) 35K55 (35B25 58E05 58F14 76R50)
Carr, J.; Pego, R. L. Metastable patterns in solutions of $u\sb t=\epsilon\sp 2u\sb {xx}-f(u)$. Comm. Pure Appl. Math. 42 (1989), no. 5, 523–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement